# SDR SIMA200120202

- Difficulty date: July 21, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3105 - EMERGENCY LIGHT AT SEAT 3C IN INOPERATIVE.  LIGHT PUT ON MEL AT THIS TIME.  (M)
